Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Heavy bleeding after using birth control patch - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   i have been bleeding heavily for 2 days now and my blood is clotting but its really bad
Doctor :   ok
User :   i also had my period 2 weeks ago
Doctor :   do u have pain also
Doctor :   your age and occupation
User :   i have cramping but i was told that i have a bladder infrection and that is why
User :   im 18 and im a student
Doctor :   are u sexually active
User :   i have NEVER had bleeding like this
User :   yeah
Doctor :   do u use protection or use pills
Doctor :   i understand
User :   i recently started the patch
Doctor :   patch?
User :   the birth control patch
Doctor :   ok
User :   ortho evera
Doctor :   as sometime due to hormonal imbalance or excess progesterone there may be heavy bleeding
Doctor :   are u there?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor